# SDR YENA2021081900526

- Difficulty date: August 14, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 26 hours, 6 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Transfer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS: FLT 7, JFK-LHR. ACT TRANSFER FAULT AFTER FUELING; TRANSFERRED FUEL FROM ACT AFT 2. MSG CLEARED. PERFORMED OPS CHECK IAW 28-28-00. OPS CHECK GOOD.
